# SDR SIMA201114001

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 31,133 hours, 26,409 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sleeve
- Part number: LA8151138
- Condition: Defective
- Location: Temp Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4088 THE CREW REPORTED THAT AT TAKEOFF AT 500 AGL, RECEIVED A BLEED 2 LEAK INDICATION ON EICAS.  PERFORMED EPC CHECKLIST AND THE CAPTAIN DECLARED AN EMERGENCY.  THE BLEED LEAK MESSAGE EXITING WHEN DESELECTED BLEED 2 VALVE.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SLEEVE ON THE DUEL TEMPERATURE CONTROL VALVE IAW EMB 145 AMM 21-60-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
